Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red bumps on inner thighs, razor burn, pain on shaving. Treatment?

i have little red bumps on my inner thigh that s gotten a lot worse over the pass few years, Ive been keeping it a secret since now because its to noticeable to hide, my mom said its just razor burn and if it is i need to know how to get rid of it. i burns but doesn t itch , it hurts to shave and i can sometimes get a hair outta a few. im 17 girl and ive had this problem for years and after my shower(shaving) it burns. i just put some bath&body works lotion on it and it doesn t help
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

first of all I would like to know if it is growing in size since you have started noticing it???
because as you said if hairs grow out of it it is not a razor burn but maybe a mole .
I would suggest that you should go and see a skin specialist. this is nothing to be afraid of or feel shy about.

I hope this shall be of some help.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor